On the universality class of monopole percolation in scalar QED



Downloads per month over past year

Fernández Pérez, Luis Antonio and Martín Mayor, Víctor (1999) On the universality class of monopole percolation in scalar QED. Physics letters B, 452 (3-4). pp. 310-317. ISSN 0370-2693

[thumbnail of FernándezPérezLuisAntonio43LIBRE.pdf]

Official URL: http://doi.org/10.1016/S0370-2693(99)00316-0


We study the critical properties of the monopole-percolation transition in U(1) lattice gauge theory coupled to scalars at infinite (β = 0) gauge coupling. We find strong scaling corrections in the critical exponents that must be considered by means of an infinite-volume extrapolation. After the extrapolation, our results are as precise as the obtained for the four dimensional site-percolation and, contrary to previously stated, fully compatible with them.

Item Type:Article
Additional Information:

© 1999 Published by Elsevier Science B.V. This work has been partially supported by CICyT AEN97-1708 and AEN97-1693. We gladly acknowledge interesting discussions with J.J. Ruiz-Lorenzo.

Uncontrolled Keywords:Ising-model; Lattice.
Subjects:Sciences > Physics
Sciences > Physics > Physics-Mathematical models
ID Code:40541
Deposited On:22 Dec 2016 08:57
Last Modified:22 Dec 2016 08:57

Origin of downloads

Repository Staff Only: item control page